# SDR 95ZZZX2366

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 369D2512711
- Condition: Defective
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INPSECTION PRIOR TO ASSEMBLY IN A M/R TRANSMISSION, ONE OF THE BOLT HOLES WAS DISCOVERED TO HAVE VOIDS IN THE WALL OF THE HOLE DEEPER AND PERPENDICULAR TO THE THREADS.  PART WAS RETURNED TO MANUFACTURER.
